Publications of Didong Li

Papers Published

  1. Wang, J; Sun, H; Li, D, A Geodesic-Based Riemannian Gradient Approach to Averaging on the Lorentz Group, Entropy, vol. 19 no. 12 (December, 2017), pp. 698-698, MDPI AG
  2. D. LiLimei Cao, Didong Li, Erchuan Zhang, Zhenning Zhang, and Huafei Sun, A Statistical Cohomogeneity One Metric on the Upper Plane with Constant Negative Curvature, Advances in Mathematical Physics, vol. 2014 (2014)
  3. Dongxiao Yang, Didong Li, and Huafei Sun, 2D Dubins Path in Environments with Obstacle, Mathematical Problems in Engineering, vol. 2013 (2013)

Papers Submitted

  1. Didong Li and David B Dunson, Classification via local manifold approximation (2019)
  2. D. Li, Minerva Mukhopadhyay and David Dunson, Efficient Manifold and Subspace Approximations with Spherelets (2018)